Symmetric decomposition of exponential operators and evolution problems

G. Dattoli, L. Giannessi, M. Quattromini, P.L. Ottaviani

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove that symmetric decouplings of the exponential operator can be exploited to obtain symplectic integrators with arbitrary accuracy. © 1998 Published by Elsevier Science B.V.
Original languageEnglish
Pages (from-to)191 - 197
Number of pages7
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume247
Issue number3
DOIs
Publication statusPublished - 12 Oct 1998
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this